# SDR QR9R2025090400001

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9829
- Aircraft time: 3,586 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800876400
- Part serial: MC3077
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YAW ACTUATOR FAILED IN FLIGHT AND WOULD NOT RESET. TWO RESET ATTEMPTS WERE UNSUCCESSFUL. SEMA ACTUATOR WAS FOUND TO BE DEFECTIVE DURING TROUBLESHOOTING IAW AMM 22-10-00, 2-1. CAUSES YAW SAS, BACKUP SAS, AND ACTUATOR MESSAGES TO APPEAR ON CAD WITH "Y" ON PFD. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14. MOC SUCCESSFULLY COMPLETED IAW 05-06-00, 6-12.
